By the same authors

From the same journal

Semiparametric GEE Analysis of Partially Linear Single-Index Models for Longitudinal Data

Research output: Contribution to journalArticlepeer-review



Publication details

JournalAnnals of Statistics
DateE-pub ahead of print - 17 Jun 2015
DatePublished (current) - Aug 2015
Issue number4
Pages (from-to)1682-1715
Early online date17/06/15
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations